skin-hair-icon
Spots problem
A doctor prescribed me cosmelite cream for reduction of dark spots formed by pimples on my face. After using that cream my skin got light blisters and a light layer of skin is peeling out. Does it mean cosmelite cream is not suitable for me or hydroquinine or trerinoin or momentosone does not work for me.can I use some other hydroquinone cream. If I can use hydroquinone creams suggest me some best creams for normal above sensitive skin
98 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. It's better you don't use mometasone based or hydroquinone based creams for long duration and especially if you r already having sensitivity issues. Use creams which don't have either of these as prescribed by a qualified dermatologist near you. You may contact me on follow up messaging for further queries. Warm regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.